Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/201302
Full metadata record
DC FieldValueLanguage
dc.contributor.CRUESPUNIVERSIDADE ESTADUAL DE CAMPINASpt_BR
dc.contributor.authorunicampGaribaldi, Eduardopt_BR
dc.typeArtigopt_BR
dc.titleA nonsmooth two-sex population modelpt_BR
dc.contributor.authorGaribaldi, Eduardopt_BR
dc.contributor.authorSobottka, Marcelopt_BR
unicamp.authorEduardo Garibaldi, UNICAMP, Department of Mathematics, 13083-859 Campinas, SP, Brazil. Electronic address: garibaldi@ime.unicamp.br.pt_BR
unicamp.author.externalMarcelo Sobottka, UFSC, Department of Mathematics, 88040-900 Florianópolis, SC, Brazil. Electronic address: sobottka@mtm.ufsc.br.pt
dc.subjectDinâmica populacionalpt_BR
dc.subjectEquações diferenciais ordináriaspt_BR
dc.subjectKolmogorov-Arnold-Moser, Teoria dept_BR
dc.subject.otherlanguagePopulation dynamicspt_BR
dc.subject.otherlanguageOrdinary differential equationspt_BR
dc.subject.otherlanguageKolmogorov-Arnold-Moser theorypt_BR
dc.description.abstractThis paper considers a two-dimensional logistic model to study populations with two genders. The growth behavior of a population is guided by two coupled ordinary differential equations given by a non-differentiable vector field whose parameters are the secondary sex ratio (the ratio of males to females at time of birth), inter-, intra- and outer-gender competitions, fertility and mortality rates and a mating function. For the case where there is no inter-gender competition and the mortality rates are negligible with respect to the density-dependent mortality, using geometrical techniques, we analyze the singularities and the basin of attraction of the system, determining the relationships between the parameters for which the system presents an equilibrium point. In particular, we describe conditions on the secondary sex ratio and discuss the role of the average number of female sexual partners of each male for the conservation of a two-sex species.en
dc.description.abstractThis paper considers a two-dimensional logistic model to study populations with two genders. The growth behavior of a population is guided by two coupled ordinary differential equations given by a non-differentiable vector field whose parameters are the spt_BR
dc.relation.ispartofMathematical biosciencespt_BR
dc.relation.ispartofabbreviationMath. biosci.pt_BR
dc.publisher.cityPhiladelphia, PApt_BR
dc.publisher.countryEstados Unidospt_BR
dc.publisherElsevierpt_BR
dc.date.issued2014pt_BR
dc.identifier.citationMathematical Biosciences. v. 253, p. 1-10, 2014-Jul.pt_BR
dc.language.isoengpt_BR
dc.description.volume253pt_BR
dc.description.firstpage1pt_BR
dc.description.lastpage10pt_BR
dc.rightsfechadopt_BR
dc.rightsfechadopt_br
dc.rights.holderCopyright © 2014 Elsevier Inc. All rights reserved.pt_BR
dc.sourcePUBMEDpt_BR
dc.identifier.issn0025-5564pt_BR
dc.identifier.eissn1879-3134pt_BR
dc.identifier.doi10.1016/j.mbs.2014.03.015pt_BR
dc.identifier.urlhttps://www.sciencedirect.com/science/article/pii/S0025556414000728pt_BR
dc.description.sponsorshipCNPQ - CONSELHO NACIONAL DE DESENVOLVIMENTO CIENTÍFICO E TECNOLÓGICOpt_BR
dc.description.sponsordocumentnumber304813/2012-5; 306177/2011-0pt_BR
dc.date.available2015-11-27T13:42:17Z-
dc.date.accessioned2015-11-27T13:42:17Z-
dc.description.provenanceMade available in DSpace on 2015-11-27T13:42:17Z (GMT). No. of bitstreams: 1 pmed_24721553.pdf: 967951 bytes, checksum: 3406be0821a0a5fc9557a08965122dbb (MD5) Previous issue date: 2014 Bitstreams deleted on 2021-01-04T14:26:07Z: pmed_24721553.pdf,. Added 1 bitstream(s) on 2021-01-04T14:27:08Z : No. of bitstreams: 1 24721553.pdf: 1005607 bytes, checksum: a215315a5a61818a57317f08d404e105 (MD5)en
dc.identifier.urihttp://repositorio.unicamp.br/jspui/handle/REPOSIP/201302-
dc.identifier.idPubmed24721553pt_BR
dc.contributor.departmentDepartamento de Matemáticapt_BR
dc.contributor.unidadeInstituto de Matemática, Estatística e Computação Científicapt_BR
dc.subject.keywordPopulation dynamicspt_BR
dc.subject.keywordTwo-sex modelspt_BR
dc.subject.keywordMating functionpt_BR
dc.subject.keywordNonsmooth ordinary differential equationspt_BR
dc.subject.keywordGeometric theory of differential equationspt_BR
dc.subject.keywordWeak KAM theorypt_BR
dc.identifier.source24721553pt_BR
dc.creator.orcid0000-0002-2435-2508pt_BR
dc.type.formArtigopt_BR
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
24721553.pdf982.04 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.